# SDR USAA2011102400017

- Difficulty date: September 16, 2011
- Submitted: October 24, 2011
- Operation: Air carrier
- Aircraft: N937UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27245
- Aircraft time: 56,958 hours, 22,377 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Part number: 175N20014
- Part serial: 0005
- Condition: Delaminated
- Location: Vertical Stab
- Part time: 56,958 hours, 22,377 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK - DELAMINATION ON VERTICAL STABILIZER TORQUE BOX PANEL BETWEEN FSS119.467 TO FSS270.784.  REMOVED RIGHT TORQUE BOX PANEL VERTICAL STABILIZER & SENT PANEL TO OUTSIDE VENDOR FOR REPAIR.  INSTALLED SERVICEABLE RIGHT TORQUE BOX PANEL IAW B757 SRM 51-40-02-0G PAR 4 &7 FIG 3, 6, 7, 8 AND 12, EA 141763.
